# SDR GLBA2001016

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 10,423 hours, 13,861 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Annunciator
- Part number: 1013840841011
- Condition: Detached
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - PITOT HEAT ANNUNCIATOR POPPED OUT.  REMOVED AND REPLACED ANNUNCIATOR, OPS CHECKED SYSTEM GOOD.
